MathSciNet Relay Station
MathSciNet bibliographic data
MR1063959 (91i:20013) 20C30 (20C35 20F36)
Goodman, Frederick M.; Wenzl, Hans Littlewood-Richardson coefficients for Hecke algebras at roots of unity. Adv. Math. 82 (1990), no. 2, 244–265.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement